# SDR MWEA97021

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5917497501C
- Condition: Cracked
- Location: Bs 966
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT JACK SUPPORT FITTING AT STA 966 CRACKED AND CORRODED AT LOWER END.  MAINTENANCE REMOVED AND REPLACED JACK SUPPORT FITTING IAW SRM 51-30.
